Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Why am I bleeding continuously after pill injections ?

Hello doctor .I m 17 and I ve been bleeding now for 7-8 months and it all started off when I had an abortion last september, after that I had the pill injection for the first time and 2 weeks after that I started bleeding quite heavy, then it slowed down, I had two more pill injections after that and its not stopped once, so I didn t go for my next one last month and I m still bleeding, I ve now gone itchy and sore down there. What s wrong with me?
Asked On : Thu, 7 Apr 2011
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
its a common after abortion bleeding quite heavy, then its normal .if you have regular period then do a usg and consult a gynecologist ..

wish u best of luck
Answered: Fri, 14 Oct 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.see first your age is small,so it all might be risky for you.first you do sonography of abdomen because such a long lasting bleeding may lead to anemic .infection may cause itchy and sore you go for gynec doc for that.
Answered: Wed, 29 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor